RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1968, Volume 178, Number 3, Pages 566–568 (Mi dan33627)  

This article is cited in 3 scientific papers (total in 3 papers)

MATHEMATICAL PHYSICS

Group properties of wave equations for particles of zero mass

N. H. Ibragimov

Institute of Hydrodynamics

Full text: PDF file (322 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.9:538.3
Presented: M. A. Lavrent'ev
Received: 27.03.1967

Citation: N. H. Ibragimov, “Group properties of wave equations for particles of zero mass”, Dokl. Akad. Nauk SSSR, 178:3 (1968), 566–568

Citation in format AMSBIB
\Bibitem{Ibr68}
\by N.~H.~Ibragimov
\paper Group properties of wave equations for particles of zero mass
\jour Dokl. Akad. Nauk SSSR
\yr 1968
\vol 178
\issue 3
\pages 566--568
\mathnet{http://mi.mathnet.ru/dan33627}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0233561}


Linking options:
  • http://mi.mathnet.ru/eng/dan33627
  • http://mi.mathnet.ru/eng/dan/v178/i3/p566

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. Kh. Ibragimov, “Invariant variational problems and conservation laws (remarks on Noether's theorem)”, Theoret. and Math. Phys., 1:3 (1969), 267–274  mathnet  crossref  mathscinet
    2. I. Yu. Krivsky, V. M. Simulik, “Noether analysis of zilch conservation laws and their generalization for the electromagnetic field. I. Use of different formulations of the principle of least action”, Theoret. and Math. Phys., 80:2 (1989), 864–874  mathnet  crossref  mathscinet  isi
    3. V. G. Bagrov, B. F. Samsonov, A. V. Shapovalov, I. V. Shirokov, “Identities on solutions of the wave equation in the enveloping algebra of the conformal group”, Theoret. and Math. Phys., 83:1 (1990), 347–353  mathnet  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:21
    Full text:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019